Electron. J. Diff. Equ., Vol. 2013 (2013), No. 43, pp. 1-11.

Interval oscillation criteria for second-order forced delay differential equations under impulse effects

Qiaoluan Li, Wing-Sum Cheung

We establish some oscillation criteria for a forced second-order differential equation with impulses. These results extend some well-known results for forced second-order impulsive differential equations with delay.

Submitted July 11, 2012. Published February 8, 2013.
Math Subject Classifications: 34K11, 34C15.
Key Words: Oscillation; impulse; delay differential equation.

Show me the PDF file (221 KB), TEX file, and other files for this article.

Qiaoluan Li
College of Mathematics and Information Science
Hebei Normal University
Shijiazhuang 050016, China
email: qll71125@163.com
Wing-Sum Cheung
Department of Mathematics
The University of Hong Kong
Pokfulam Road, Hong Kong, China
email: wscheung@hkucc.hku.hk

Return to the EJDE web page